# SDR ASOA20140506067

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 19,298 hours, 17,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION, THE LEFT AFT FUSELAGE SKIN WAS FOUND TO HAVE A 2 MM CRACK EMINATING FROM A RIVET ON FRAME 75,  STRINGER 2L.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A BUSHING REPAIR IAW DER APPROVED ETD2014-145-037541, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
